# SDR CALA9900170

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND A LOOSE WIRE AT POWER SUPPLY CONNECTOR. THE WIRING WAS SECURED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-50-22, PAGE 201.
